# SDR DXTA2015081706059

- Difficulty date: August 16, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N215QS
- Make and model: Amd FALCON2000
- Aircraft serial: 214
- Aircraft time: 9,584 hours, 6,000 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: O

## Discrepancy

BAD ODOR FROM ENVIROMENTAL SYS WITH ENGS RUNNING.  CHECKED BLEED AIR SYS, APPLIED HEAT TO MAX, INSPECTED THE APU INLET DUCTS, INSPECTED THE APU CARBON SEAL, PERFORMED A VACUUM CHECK OF APU GB VENT, AND RAN APU FOR ONE HOUR PERFORMING CHECKS, NOT ODOR DETECTED.
